# SDR UIEA2018061101096

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,545 hours, 9,642 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER SYSTEM STATUS MESSAGE. PERFORMED FIM 34-43- FAULT TREE 805 ON WEATHER RADAR. BITE PROCEDURE PASS. NO MESSAGE.
